# SDR CALA9700401

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37078
- Make and model: Doug DC-10-30
- Aircraft serial: 46926
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 1135-1137
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER SPLICE CORRODED AT STA 1135 TO 1137.  THE SPLICE WAS REMOVED AND A NEW SPLICE WAS INSTALLED IAW SRM 51-31-01.
